TU Darmstadt / ULB / TUbiblio

Stochastic Modeling and Regularity of the Nonlinear Elliptic curl-curl Equation

Römer, Ulrich and Schöps, Sebastian and Weiland, Thomas (2016):
Stochastic Modeling and Regularity of the Nonlinear Elliptic curl-curl Equation.
In: SIAM/ASA Journal on Uncertainty Quantification, SIAM, pp. 952-979, 4, (1), ISSN 2166-2525,
[Online-Edition: http://dx.doi.org/10.1137/15M1026535],
[Article]

Item Type: Article
Erschienen: 2016
Creators: Römer, Ulrich and Schöps, Sebastian and Weiland, Thomas
Title: Stochastic Modeling and Regularity of the Nonlinear Elliptic curl-curl Equation
Language: English
Journal or Publication Title: SIAM/ASA Journal on Uncertainty Quantification
Volume: 4
Number: 1
Publisher: SIAM
Uncontrolled Keywords: uncertainty
Divisions: 18 Department of Electrical Engineering and Information Technology
18 Department of Electrical Engineering and Information Technology > Institute of Electromagnetic Field Theory (from 01.01.2019 renamed Institute for Accelerator Science and Electromagnetic Fields)
18 Department of Electrical Engineering and Information Technology > Institute of Electromagnetic Field Theory (from 01.01.2019 renamed Institute for Accelerator Science and Electromagnetic Fields) > Computational Engineering (from 01.01.2019 renamed Computational Electromagnetics)
Exzellenzinitiative
Exzellenzinitiative > Graduate Schools
Exzellenzinitiative > Graduate Schools > Graduate School of Computational Engineering (CE)
Date Deposited: 04 Apr 2017 15:22
Official URL: http://dx.doi.org/10.1137/15M1026535
Additional Information:

TEMF-Pub-DB TEMF002456

Related URLs:
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item